|
Issue |
Title |
|
Vol 31, No 2 (2016) |
APPROXIMATE SPECTRAL LEARNING USING NYSTROM METHOD |
Abstract
PDF
|
Aleksandar Trokicić |
|
Vol. 38, No 2 (2023) |
APPROXIMATING COMMON ELEMENTS OF FIXED POINTS OF BREGMAN TOTALLY QUASI-ASYMPTOTICALLY NONEXPANSIVE MAPPINGS AND SOLUTIONS OF A SYSTEM OF GENERALIZED MIXED EQUILIBRIUM PROBLEMS IN REFLEXIVE BANACH SPACES |
Abstract
PDF
|
Nguyen Trung Hieu |
|
Vol. 35, No 5 (2020) |
APPROXIMATION BY JAIN-SCHURER OPERATORS |
Abstract
PDF
|
Nursel Çetin, Gülen Başcanbaz-Tunca |
|
Vol. 36, No 1 (2021) |
APPROXIMATION PROPERTIES OF MODIFIED BASKAKOV GAMMA OPERATORS |
Abstract
PDF
|
Seda Arpagus, Ali Olgun |
|
Vol. 36, No 1 (2021) |
APPROXIMATION PROPERTIES OF MODIFIED GAUSS-WEIERSTRASS INTEGRAL OPERATORS IN EXPONENTIALLY WEIGHTED Lp SPACES |
Abstract
PDF
|
Başar Yilmaz |
|
Vol. 32, No 2 (2017) |
APPROXIMATION THEOREMS FOR LIMIT $(p,q)-$BERNSTEIN-DURRMEYER OPERATOR |
Abstract
PDF
|
Zoltan Finta, Vijay Gupta |
|
Vol. 34, No 5 (2019) |
ARENS REGULARITY AND STRONG IRREGULARITY OF CERTAIN BILINEAR MAPPINGS |
Abstract
PDF
|
Somayeh Mohammadzadeh, Sedigheh Barootkoob |
|
Vol. 35, No 5 (2020) |
ARENS REGULARITY OF PROJECTIVE TENSOR PRODUCT |
Abstract
PDF
|
Mostfa Shams Kojanaghi, Kazem Haghnejad Azar |
|
Vol 30, No 1 (2015) |
ASYMPTOTIC STABILITY OF NONLINEAR NEUTRAL DIFFERENTIAL EQUATIONS WITH VARIABLE DELAYS |
Abstract
PDF
|
Abdelouaheb Ardjouni, Ahcene Djoudi |
|
Vol 31, No 4 (2016) |
ASYMPTOTIC STABILITY PROPERTIES OF SOLUTIONS TO A BRESSE SYSTEM WITH A WEAK VISCOELASTIC TERM |
Abstract
PDF
|
Mohamed Ferhat, Ali Hakem |
|
Vol. 35, No 5 (2020) |
AUTHOMATED METHOD FOR DESIGNING FUZZY SYSTEMS |
Abstract
PDF
|
Ivana Micić, Nada Damljanović, Zorana Jančić |
|
Vol 31, No 4 (2016) |
AW(k)-TYPE CURVES ACCORDING TO PARALLEL TRANSPORT FRAME IN EUCLIDEAN SPACE E4 |
Abstract
PDF
|
Ílim Kişi, Sezgin Büyükkütük, - Deepmala, Günay Öztürk |
|
Vol. 39, No 4 (2024) |
BANACH AND CARISTI TYPE THEOREMS IN B-METRIC-LIKE SPACES |
Abstract
PDF
|
Taieb Hamaizia, Stojan Radenović |
|
Vol. 35, No 5 (2020) |
BANACH FIXED POINT THEOREM ON ORTHOGONAL CONE METRIC SPACES |
Abstract
PDF
|
Zeinab Eivazi Damirchi Darsi Olia, Madjid Eshaghi Gordji, Davood Ebrahimi Bagha |
|
Vol. 37, No 2 (2022) |
BASIC APPLICATIONS OF THE q-DERIVATIVE FOR A GENERAL SUBFAMILY OF ANALYTIC FUNCTIONS SUBORDINATE TO k-JACOBSTHAL NUMBERS |
Abstract
PDF
|
\c{S}ahsene Alt\i nkaya, Yeliz Kara, Yeşim Sağlam Özkan |
|
Vol. 39, No 5 (2024) |
BASINS OF ATTRACTIONS OF NEW ITERATIVE METHODS FOR FINDING SIMPLE ZEROS |
Abstract
PDF
|
Lidija Z. Rančić, Svetozar R. Rančić |
|
Vol 31, No 1 (2016) |
BERNSTEIN DURRMEYER OPERATORS BASED ON TWO PARAMETERS |
Abstract
PDF
|
Vijay Gupta |
|
Vol. 34, No 2 (2019) |
BERTRAND-B CURVES IN THE THREE DIMENSIONAL SPHERE |
Abstract
PDF
|
Fırat Yerlikaya, Ismail Aydemir |
|
Vol. 32, No 1 (2017) |
BEST PROXIMITY AND COUPLED BEST PROXIMITY POINTS OF ( psi-phi-theta )-ALMOST WEAKLY CONTRACTIVE MAPS IN PARTIALLY ORDERED METRIC SPACE |
Abstract
PDF
|
Venkata Ravindranadh Gutti Babu, Bekere Kumssa Leta |
|
Vol. 32, No 5 (2017) |
BEST PROXIMITY POINTS FOR GENERALIZED (α, φ, ψ)-PROXIMAL CONTRACTIONS ON SEMI-METRIC SPACES |
Abstract
PDF
|
Abdelbasset Felhi |
|
Vol 30, No 4 (2015) |
BEST PROXIMITY POINTS IN NON - ARCHIMEDEAN FUZZY METRIC SPACES |
Abstract
PDF
|
Penumarthy Parvateesam Murthy, Rashmi Kewat |
|
Vol. 32, No 5 (2017) |
BIFURCATION OF NONTRIVIAL PERIODIC SOLUTIONS FOR LEISHMANIASIS DISEASE MODEL |
Abstract
PDF
|
Fatima Boukhalfa, Mohamed Helal, Abdelkader Lakmeche |
|
Vol. 33, No 2 (2018) |
Bilateral and Bilinear generating functions for the Modified Generalized Sylvester polynomials |
Abstract
PDF
|
Nejla Özmen |
|
Vol. 37, No 5 (2022) |
BI-ROTATIONAL HYPERSURFACE WITH Δx=Ax IN 4-SPACE |
Abstract
PDF
|
Erhan Güler, Yusuf Yaylı, Hasan Hilmi Hacısalihoğlu |
|
Vol 31, No 3 (2016) |
BLOW UP OF POSITIVE INITIAL-ENERGY SOLUTIONS FOR THE EXTENSIBLE BEAM EQUATION WITH NONLINEAR DAMPING AND SOURCE TERMS |
Abstract
PDF
|
Erhan Pişkin, Nazlı Irkıl |
|
76 - 100 of 725 Items |
<< < 1 2 3 4 5 6 7 8 9 10 > >> |